Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The coefficients of the lemniscate function


Author: L. Carlitz
Journal: Math. Comp. 16 (1962), 475-478
MSC: Primary 33.19; Secondary 10.20
DOI: https://doi.org/10.1090/S0025-5718-1962-0152678-2
Corrigendum: Math. Comp. 17 (1963), 215-215.
MathSciNet review: 0152678
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.19, 10.20

Retrieve articles in all journals with MSC: 33.19, 10.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1962-0152678-2
Article copyright: © Copyright 1962 American Mathematical Society